# SDR UPS96221155

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING NR 5 SLAT, OUTBD AND INBD ACTUATOR ATTACH RIBS ARE CRACKED.  REMOVED RIBS AND FABRICATED REPLACEMENT RIBS IAW DWG 65-17276 AND INSTALLED IAW SRM 51-30-02.
